Anyone have any answers on what to do to reduce the chest pains? I have had severe chest pain constantly for three weeks after taking one naproxen 220mg for neck pain. As my doctor did some may doubt this but I did take two 5 months earlier and same thing happened but only lasting 5 days. Both times when chest pain started I couldn't lift much with left arm for 2 days as it hurt my chest. I have a one year old girl and three year old boy and am only 32. I am scared to death about what could happen. I did see a doctor was only told it will go away and stop taking naproxen. I will be going to the doctors again in the morning.
Hmmm that is an odd reaction but if you know there is a pattern that's at least something. NSAIDs aren't good long term pain relievers with all the somewhat recent studies showing how damaging they are to the stomach and overall digestive tract lining. NSAIDs can also cause heart issues but usually one pill wouldn't be an issue so much as long-term use. There is now a topical NSAID for people who are sensitive or at greater risk of side effects --- Voltaren Gel (aka Diclofenac Sodium) this may be worth a try.
I have chronic neck pain and find physical therapy (this isn't what most people envision, but mine consists of ultrasound first to breakup connective tissue and then manual manipulation to target the specific pain areas and ending in a 20 minute heat wrap - all very effective but I do have to go regularly. I also do gentle and restorative yoga to help ease the pain and this is very helpful, but important to know correct/non-harmful ways to stretch the neck without injury.
Best wishes on your journey to pain relief!
- Naproxen Information for Consumers
- Naproxen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naproxen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2010 • 1 answer
Posted 8 Jun 2014 • 1 answer
Posted 17 Jan 2015 • 2 answers
Posted 25 May 2015 • 6 answers
Posted 16 Dec 2016 • 2 answers